# SDR AWXA200700829

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834525
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962209, CRACKED INTERCOSTAL, BS 344 - BS 360, BL 0, WL 208.1.  REPLACED INTERCOSTAL, BS 344 - BS 360, BL 0, WL 208.1 IAW B737-300 SRM 51-40-02.
